# SDR SWAA2024122379712

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,065 hours, 35,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP WEDGE LOWER SKIN DELAMINATED STARTING FROM 2.4 IN. FROM O/B EDGE. MEASURES APPROX. 7.6 IN. LENGTH; 4.2 IN. WIDTH.<[01] PERFORMED TEMPORARY REPAIR ON RH MAIN INBOARD FLAP TRAILING EDGE REF SRM 57-53-01-1A-1 SECTION 4. A (7) ZONE 3 LOWER SKIN DISBAND.
